APH CETIRIZINE TAB 10MG 50 BLS

AU$29.95 AU$25.46
Quantity
Add To Cart
APH CETIRIZINE TAB 10MG 50 BLS

APOHEALTH Cetirizine Hayfever & Allergy Relief provides rapid acting 24 hour relief of:

  • Seasonal allergic rhinitis (hayfever)
  • Perennial allergic rhinitis
  • Chronic idiopathic urticaria (hives)

Active Ingredient(s):

  • Cetirizine hydrochoride 10 mg

Reference Brand:

Works in the same way as Zyrtec tablets.

Directions for Use:

Adults and children over 12 years - 1 tablet daily with or without food

Children 6 to 12 years - Half a tablet twice daily with or without food

Size:

  • 10 tablets
  • 30 tablets
  • 50 tablets
  • 70 tablets
AU$29.95 AU$25.46
Quantity
Add To Cart
AU$29.95 AU$25.46
Quantity
Add To Cart